# SDR USAA030097

- Difficulty date: June 5, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Part time: 40,316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCH, RIGHT HORIZONTAL STAB LOWER SKIN APPROX STATION 115.  DAMAGE CUTOUT AND EXTERNAL SKIN DOUBLER INSTALLED PER SRM 55-10-01 FIG 204.  (M)
